본문 바로가기
KERD
논문KCI 등재

Nivolumab-Induced Alopecia Areata: A Case Report and Literature Review

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류피부과학

초록

Nivolumab (anti-PD-1) currently used in many cancers. With the usage of nivolumab increased, many cutaneous side effects were reported including maculopapular rash, lichenoid reactions, vitiligo, bullous disorders, psoriasis exacerbation, and alopecia areata (AA). Here, we report AA after nivolumab for treatment of hepatocellular carcinomas (HCC). A 55-year-old male presented with multiple hairless patch from 1 month ago. He suffered HCC and treated with nivolumab for 6 months after hepatectomy. He treated for hair loss with triamcinolone intra-lesional injection without improvement. We performed skin biopsy on the scalp. Histopathologic findings revealed decreased of hair follicles on the horizontal section with lymphocyte infiltration on the perifollicular area on the vertical section. Clinicopathologic findings were agreed with AA. Considering lack of previous history of AA and hairless patches with 6 months after nivolumab injection, we diagnosed him as nivolumab induced AA. Treatment included topical steroid, and minoxidil. No regrowth of hair was noted after 4 months of follow-up. Nivolimumab induced AA is rare side effect. Pathogenesis of nivolumab induced AA remain unclear. But our case is likely related to nivolumab, known to induce immune related adverse events, and given in the delay of a few months between introduction and the occurrence of the hair loss. Here, we reports nivolmumab induced AA; rare side effect.

Abstract

Nivolumab (anti-PD-1) currently used in many cancers. With the usage of nivolumab increased, many cutaneous side effects were reported including maculopapular rash, lichenoid reactions, vitiligo, bullous disorders, psoriasis exacerbation, and alopecia areata (AA). Here, we report AA after nivolumab for treatment of hepatocellular carcinomas (HCC). A 55-year-old male presented with multiple hairless patch from 1 month ago. He suffered HCC and treated with nivolumab for 6 months after hepatectomy. He treated for hair loss with triamcinolone intra-lesional injection without improvement. We performed skin biopsy on the scalp. Histopathologic findings revealed decreased of hair follicles on the horizontal section with lymphocyte infiltration on the perifollicular area on the vertical section. Clinicopathologic findings were agreed with AA. Considering lack of previous history of AA and hairless patches with 6 months after nivolumab injection, we diagnosed him as nivolumab induced AA. Treatment included topical steroid, and minoxidil. No regrowth of hair was noted after 4 months of follow-up. Nivolimumab induced AA is rare side effect. Pathogenesis of nivolumab induced AA remain unclear. But our case is likely related to nivolumab, known to induce immune related adverse events, and given in the delay of a few months between introduction and the occurrence of the hair loss. Here, we reports nivolmumab induced AA; rare side effect.

참고문헌 (12)

  1. Azoury SC, "Immune checkpoint inhibitors for cancer therapy : clinical efficacy and safety", Curr Cancer Drug Targets, 15, pp.452~462 (2015)
  2. Tsirigotis P, "Programmed death-1immune checkpoint blockade in the treatment of hematological malignancies", Ann Med, 48, pp.428~439 (2016)
  3. Sibaud V, "Dermatologic reactions to immune checkpoint inhibitors : skin toxicities and immunotherapy", Am J Clin Dermatol, 19, pp.345~361 (2018)
  4. Zarbo A, "Immune-related alopecia(areata and universalis)in cancer patients receiving immune checkpoint inhibitors", Br J Dermatol, 176, pp.1649~1652 (2017)
  5. Lakhmiri M, "Nivolumab-induced alopecia areata : a reversible factor of good prognosis", JAAD Case Rep, 4, pp.761~765 (2018)
  6. Weber JS, "Safety profile of nivolumab monotherapy : a pooled analysis of patients with advanced melanoma", J Clin Oncol, 35, pp.785~792 (2017)
  7. Guidry J, "PD-1 inhibitor induced alopecia areata", Dermatol Online J, 24, pp.14~ (2018)
  8. Hofmann L, "Cutaneous, gastrointestinal, hepatic, endocrine, and renal side-effects of anti-PD-1 therapy", Eur J Cancer, 60, pp.190~209 (2016)
  9. Werner B, "Clinical and histological challenge in the differential diagnosis of diffuse alopecia:female androgenetic alopecia, telogen effluvium and alopecia areata--part II", An Bras Dermatol, 87, pp.884~890 (2012)
  10. Harris JE, "Vitiligo and alopecia areata : apples and oranges", Exp Dermatol, 22, pp.785~789 (2013)
  11. Rivera N, "Hair repigmentation during immunotherapy treatment with an anti-programmed cell death 1 and anti-programmed cell death ligand 1 agent for lung cancer", JAMA Dermatol, 153, pp.1162~1165 (2017)
  12. Marconato L, "Paraneoplastic alopecia associated with hepatocellular carcinoma in a cat", Vet Dermatol, 18, pp.267~271 (2007)

관련 논문AI추천

이 간행물의 다른 논문 (19건)